# SDR ASOA2014031910150

- Difficulty date: February 19, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 31,384 hours, 28,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 439-544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN FLOOR SUPPORT CORRODED IN SEVERAL AREAS BETWEEN BS 439-544.  COMPLIED WITH ECTC REO 601R-53-41-666.
